MENU

You are here

Publications

Export 1770 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
F
Bertola M, Lee SY. First colonization of a hard-edge in random matrix theory. Constr. Approx. [Internet]. 2010 ;31:231–257. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1007/s00365-009-9052-4
Bertola M, Lee SY. First colonization of a spectral outpost in random matrix theory. Constr. Approx. [Internet]. 2009 ;30:225–263. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1007/s00365-008-9026-y
Gigli N, Nobili F. A first-order condition for the independence on p of weak gradients. 2021 .
Landi G, De Filippo S. Flat connections for Lax hierarchies on coadjoint orbits. Phys. Lett. A 108 (1985), no. 7, 311-314 [Internet]. 1985 . Available from: http://hdl.handle.net/1963/460
Dubrovin B. Flat pencils of metrics and Frobenius manifolds. In: Integrable systems and algebraic geometry : proceedings of the Taniguchi symposium 1997, Kobe, June 30 - July 4, 1997 and Research Institute for Mathematical Sciences, Kyoto University, July 7 - 11, 1997 / eds. M.-H. Saito, Y. Shimizu and K. Ueno. - Sing. Integrable systems and algebraic geometry : proceedings of the Taniguchi symposium 1997, Kobe, June 30 - July 4, 1997 and Research Institute for Mathematical Sciences, Kyoto University, July 7 - 11, 1997 / eds. M.-H. Saito, Y. Shimizu and K. Ueno. - Sing. World Scientific; 1997. Available from: http://hdl.handle.net/1963/3237
Ancona F, Bressan A. Flow Stability of Patchy Vector Fields and Robust Feedback Stabilization. SIAM J. Control Optim. 41 (2002) 1455-1476 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3073
Formaggia L, Miglio E, Mola A, Parolini N. Fluid–structure interaction problems in free surface flows: Application to boat dynamics. International Journal for Numerical Methods in Fluids [Internet]. 2008 ;56:965–978. Available from: https://doi.org/10.1002/fld.1583
Bigoni D, Dal Corso F, Kirillov ON, Misseroni D, Noselli G, Piccolroaz A. Flutter instability in solids and structures, with a view on biomechanics and metamaterials. Proceedings of the Royal Society A [Internet]. 2023 ;479:20230523. Available from: https://royalsocietypublishing.org/doi/10.1098/rspa.2023.0523
Cangiani A, Manzini G. Flux reconstruction and solution post-processing in mimetic finite difference methods. Comput. Methods Appl. Mech. Engrg. [Internet]. 2008 ;197:933–945. Available from: https://doi.org/10.1016/j.cma.2007.09.019
Agostiniani V, DeSimone A, Lucantonio A, Lučić D. Foldable structures made of hydrogel bilayers.; 2018.
Fall MMoustapha, Mercuri C. Foliations of small tubes in Riemannian manifolds by capillary minimal discs. Nonlinear Analysis: Theory, Methods & Applications [Internet]. 2009 ;70:4422–4440. Available from: https://doi.org/10.1016/j.na.2008.10.024
Altafini C. Following a path of varying curvature as an output regulation problem. IEEE Trans. Automatic Control 47 (2002) 1551-1556 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3143
Baldi P, Berti M. Forced Vibrations of a Nonhomogeneous String. SIAM J. Math. Anal. 40 (2008) 382-412 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2643
Berti M, Biasco L. Forced vibrations of wave equations with non-monotone nonlinearities. Ann. Inst. H. Poincaré Anal. Non Linéaire 23 (2006) 439-474 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2160
Rizzi L, Barilari D. A formula for Popp\'s volume in sub-Riemannian geometry. Analysis and Geometry in Metric Spaces, vol. 1 (2012), pages : 42-57 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6501
Bruzzo U, Marelli G, Pioli F. A Fourier transform for sheaves on real tori. I. The equivalence Sky(T)~ Loc (T). J. Geom. Phys. 39 (2001), no. 2, 174--182 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1526
Djadli Z, Malchiodi A. A fourth order uniformization theorem on some four manifolds with large total Q-curvature. C. R. Acad. Sci. Paris, Ser. I 340 (2005) 341-346. [Internet]. 2005 . Available from: http://hdl.handle.net/1963/4868
Michelangeli A, Ottolini A, Scandone R. Fractional powers and singular perturbations of quantum differential Hamiltonians. Journal of Mathematical Physics [Internet]. 2018 ;59:072106. Available from: https://doi.org/10.1063/1.5033856
Georgiev V, Michelangeli A, Scandone R. On fractional powers of singular perturbations of the Laplacian. Journal of Functional Analysis [Internet]. 2018 ;275:1551 - 1602. Available from: http://www.sciencedirect.com/science/article/pii/S0022123618301046
Iurlano F. Fracture and plastic models as Gamma-limits of damage models under different regimes. Advances in Calculus of Variations., to appear. [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5069
Dal Maso G, Iurlano F. Fracture models as Gamma-limits of damage models. Communications on Pure and Applied Analysis 12 (2013) 1657-1686 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/4225
Dal Maso G, Orlando G, Toader R. Fracture models for elasto-plastic materials as limits of gradient damage models coupled with plasticity: the antiplane case. Calculus of Variations and Partial Differential Equations [Internet]. 2016 ;55:45. Available from: https://doi.org/10.1007/s00526-016-0981-z
Bruzzo U, Sala F. Framed sheaves on projective stacks. [Internet]. 2013 . Available from: http://urania.sissa.it/xmlui/handle/1963/7438
Scalise JVittorio. Framed symplectic sheaves on surfaces. International Journal of Mathematics [Internet]. 2018 ;29:1850007. Available from: https://doi.org/10.1142/S0129167X18500076
Scalise JVittorio. Frames symplectic sheaves on surfaces and their ADHM data. 2016 .

Pages

Sign in